Contact Us

Use the form on the right to contact us.     ---->

Name
Name
           

123 Street Avenue, City Town, 99999

(123) 555-6789

email@address.com

 

You can set your address, phone number, email and site description in the settings tab.
Link to read me page with more information.

ketamine_shorter.jpg

Ketamine

Ketamine is an animal tranquilizer that can knock you out, and leave you unconscious and vulnerable.

AKA

K, special K, vitamin K, cat valium

What is it?

Ketamine hydrochloride, or “K,” is a powerful anesthetic designed for use during operations and medical procedures.

The Risks

Ketamine produces a range of effects, from intoxication to delirium. It can also make you unable to move and feel pain. Since it’s an anesthetic, you can easily black out and forget what happened while under the drug’s influence.1 When combined with simple activities like driving, this drug can become deadly.

A side effect of the drug called a “K-hole” is described as a frightening near-death experience by users who are left feeling completely detached from their body and unable to move.2

Long-Term Effects

Using ketamine can cause profound physical and mental problems, including impaired learning ability and memory, amnesia and potentially fatal respiratory problems. Cases are also being reported of significant urinary tract dysfunction linked to ketamine use.3

The Bottom Line

In some cases, ketamine can make you black out and become unable to move, so you’ll feel like you’re dead. In other cases, it can make you black out while you continue to be able to move, making you vulnerable to a variety of dangers, including accidents or even assault.

Sources

  1. U.S. Drug Enforcement Administration Ketamine (Street Names: Special K, “K”, Kit Kat, Cat Valium).
    Published August 2011. Retrieved May 2013.
    View Source
  2. National Institute on Drug Abuse. Research Report Series- Hallucinogens and Dissociative Drugs.
    Retrieved July 2011.
    View Source
  3. Wiley Online Library. The International Journal of Clinical Practice, “Ketamine-induced vesicopathy: a literature review.”
    Published 2010. Retrieved May 2013.
    View Source